# SDR SWAA2019123040003

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 44,873 hours, 23,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65659733
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET ON FORWARD ENTRY DOOR SLIDE NEEDED TIGHTENING.     TIGHTEN AFT BRACKET ON FORWARD ENTRY, DOOR SLIDE PER SIP.
